# SDR SWAA2023072871101

- Difficulty date: June 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV 2023-404970<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV; IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED AS RII  REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV; IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.
